# SDR USAA2009062291542

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 55,678 hours, 37,744 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6546431280
- Part serial: BN917
- Condition: Warped
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - NR 7 SPOILER PANEL WARPED.  RUBBING HARD ON TOP OF OUTBOARD FORE FLAP 53 INCHES FROM INBOARD END.  REPLACED NR 7 SPOILER PANEL IAW B737 AMM 27-51-37.
